... and more anxious recently.
It took me a good 2-3 weeks, I’ve been taking it for darn near 20 years now. It does get better. It was challenging for me in the beginning because I get dizzy and shaky when I get anxious, so it’s always hard to tell if it’s the Buspirone or my anxiety. I do remember being very dizzy when I started it. Your body will adjust. Give it some time, and hang in there.
I never could take it long enough to tell. I was really sick trying to take it. Anxiety through the roof. Will never try it again. Terrible drug for me although I know others have good results.
Actually, I had very few side effects when I started buspirone and they resolved within a few days.
Just chiming in to say what a great medication this has been for me... I've been taking it for over four years now.
Best regards and I hope you feel better quickly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.